MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5152/eujrheum.2022.21124

Медицинская библиотека · European journal of rheumatology · 2022

Sitagliptin-induced Achilles enthesopathy: Case report and literature review.

Rızvanoğlu Ibrahim Halil, Kısacık Bünyamin

СтатьяПеревод в очереди

Аннотация

Achilles enthesopathy is a pain caused due to inflammation of the insertion area of the Achilles tendon on the posterosuperior aspect of the calcaneus. Sometimes, isolated Achilles enthesopathy can be occurred, while, mostly, it is observed with rheumatological diseases. We herein aimed to report a case presentation, sitagliptin-induced enthesopathy, and literature review on musculoskeletal manifestations of gliptins. A 63-year-old man was diagnosed with type II diabetes mellitus, recently started sitagliptin. After the sitagliptin administration, bilateral Achilles enthesopathy has emerged. Afterward, he was diagnosed with sitagliptin-induced enthesopathy, and it was stopped. Following the termination of sitagliptin, all signs and symptoms related to Achilles enthesopathy disappeared. Gliptin-induced enthesopathy was reported rarely. To the best of our knowledge, this is the second case of gliptin-induced Achilles enthesopathy in the literature. Gliptins might not innocent drugs about musculoskeletal disorders.

Для цитирования: Rızvanoğlu Ibrahim Halil, Kısacık Bünyamin. Sitagliptin-induced Achilles enthesopathy: Case report and literature review.. European journal of rheumatology. 2022. DOI: 10.5152/eujrheum.2022.21124.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.